# SDR VNAA2020090311101

- Difficulty date: August 30, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 13,023 hours, 11,844 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950227
- Part serial: L147100528
- Condition: Failed
- Location: Recirculation
- Part time: 10,143 hours, 9,257 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAULT STATUS MESSAGE FOLLOWED BY BURNING RUBBER SMELL.  TROUBLE SHOT RECIRC FAN FAULT STATUS MESSAGE "RECIRC FAN 2, FAILED WIRING/LOW FAN SPEED" IAW CRJ 900 FIM 21-22-10-810-802-A02.  REMOVED AND REPLACED RT RECIRC FAN IAW CRJ 900 AMM 21-22-10-000/400-801-A01.  OPS CHECK GOOD.
